# SDR UALA2009052101466

- Difficulty date: May 20, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 68,812 hours, 11,279 cycles
- Engine: Pwa PW4060
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 285T004950
- Part serial: 16
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG "FLAP LD RELIEF" DISPLAYED.  TRAILING EDGE LIGHT ILLUM.  FLAPS 30 SELECTED, 30 UNITS INDICATED, AIRSPEED EXCEEDS 162 KTS (170 KTS WITH -17 AND SUBS FSEU).  CREW COMMENTS, T/E DID NOT RETRACT BY 175 KTS AS REQ`D BY TEST PROCEDURE.  MAX SPEED 178 KNOTS.  REPLACED FSEU, FLAP OPS NORMAL.  RETRACTED AT 171 KNOTS FROM FLAPS 30 TO 20.
